# SDR 9505299914

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND ONE INCH CRACK IN THE APU HOUSING SHROUD LEFT SIDE RADIUS.  REPAIRED PER EA 99-097422.
